Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dacrow

dry skin, vitamins, aging

Hellloo

I have really really really dry skin. it bugs the heck out of me. Like its all flaky and stuff (except when I moisturize). It's not AS oily as when I used to wash with water (which stripped off the acid mantle) but its still pretty dry. I use an alcohol free- salycylic acid pad..nothing too harsh.

My lips are also always super-chapped, if im not using a lip balm.

It's really really annoying.

It was like this last year, when i didn't break out at all too, but especially bad lately.

So, 3 questions.

1. Does dry chappy (is that a word) skin expedite aging/wrinkles? (and does moisturizer correct this if it does)

2. Could all this dryness be an abnormality caused by the b-vitamin complex I'm taking? (for the taurine thingy). perhaps a b-2 deficiency?

3. Does this superdryness have any effect on acne? i'm not really bothered by it a lot since its only mild, course it would be nice if that went away too.

Share this post


Link to post
Share on other sites

A looong time ago, when I tried those anti-acne pads, my skin got so dry it was cracking and would burn when I put anything on it, it was really bad, and very painful.

It is possible that the b complex is causing the chapped lips. Usually b-2 helps, but it can also be from imbalances from several others as well. It can also be folic acid, or even b-12 though that's extremely rare. You might want to try a different brand of b complex and see if that helps, or try the coenzyme version of b complex. But chapped lips are really common in the winter for most people anyway, and it usually goes away once the weather warms up.

Share this post


Link to post
Share on other sites

Can dry skin actually cause premature aging? in other words, if my skin is dry, will it age faster? google doesn't seem to be giving answers.

I'm thinking of dropping the b vitamin and just using the multi. The thirstiness is killing me. My skin isn't chapping as much anymore (i don't know why), but the thirstiness is ridiculous, and my lips still always chap. I might just supplement b-2 instead.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×